Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Dark spots developing on forehead, used laser, fading cream, zinc, yeast. Help?

I saw dark spots developing on my forehead 3 years ago they r increasing without any result from fading cream , laser , zinc and yeast free diet , my cheeks have the same problem with 2 exception not growing as fast and not connected to each others like a map ,I have done hormone test , pso test nothing is there , sooner or later my whole face will b full of these patches
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

You are having dark spots on forehead that is hyperpigmentation. If you have already done tests of hormones and it is only pigmentation problem then consulting a good Dermatologist can solve problem.

As there are many new treatments like LASER are available apart from chemical peeling and medical treatment.

You should also consult Physician and investigate for hormones like Thyroid, cortisol, PCOD. etc.

You may need various tests like Ultrasonography of abdomen,T3,T4 and TSH, serum cortisol level etc.

Please avoid exposure to sun light and use very good sun screen lotion with SPF >15 at least. Take balanced diet with fresh fruits and green vegetables, take plenty of water.

I hope you will respond to treatment and improve in few weeks.

Wish you good Luck.

Take care.
Dr.Akhilesh Dubey M.D.
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor